Skip to content

Some NP-Complete Geometric Problems

Garey, M. R., Graham, R. L., & Johnson, D. S. (1976). Some NP-Complete Geometric Problems. Proceedings of the Eighth Annual ACM Symposium on Theory of Computing, 10-22.

Type
Conference paper
Intellectual base
Primary research
Year
1976
Pages
10-22
DOI
10.1145/800113.803626
DOI registrant
Association for Computing Machinery
Link
https://doi.org/10.1145/800113.803626

Cited by

1 citation across 1 artifact.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:70dd59e62364 · see in the full table